# SDR AALA20161120004

- Difficulty date: November 20, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 52,699 hours, 21,479 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285A12001
- Part serial: D00942
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L, A

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED. LANDING UNEVENTFUL. DURING APPROACH THE TRAILING EDGE FLAPS WOULD NOT EXTEND BEYON 25. DURING GO AROUND FLAPS WOULD NOT RETRACT. DIVERTED TO IAD. REMOVED AND REPLACED NR 1 FSEU IAW AMM 27-51-01 AND LEFT FLAP POSITION TRANSMITTER IAW AMM 27-58-01. OPERATIONAL CHECK NORMAL.
